# SDR DHL96703004

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oilcooler Tube
- Part number: 564909
- Condition: Pulled Loose
- Location: Nr 1 Engine Gb
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOST OIL PRESSURE INDICATION ON NR 1 ENGINE FOLLOWED BY QUANTITY DECREASING.  ENGINE WINDMILLED FOR 13 TO 14 MINUTES, NO PRESSURE INDICATED.  FOUND OIL COOLER IN TUBE ASSY PULLED OUT OF GEARBOX.  INSTALLED HELICOILS IN GEARBOX AND INSTALLED LINE, NO LEAKS NOTED.
